Conditions suffisantes d’équirépartition modulo 1. Problème de Waring-Goldbach pour f(x)=x c , c non entier
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 15, 6 p.
@article{SDPP_1974-1975__16_1_A10_0,
     author = {Toffin, Philippe},
     title = {Conditions suffisantes d'\'equir\'epartition modulo $1$. Probl\`eme de Waring-Goldbach pour $f(x) = x^c$, $c$ non entier},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {1},
     year = {1974-1975},
     note = {talk:15},
     zbl = {0319.10060},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_1_A10_0}
}
Toffin, Philippe. Conditions suffisantes d’équirépartition modulo $1$. Problème de Waring-Goldbach pour $f(x) = x^c$, $c$ non entier. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 15, 6 p. http://www.numdam.org/item/SDPP_1974-1975__16_1_A10_0/

[1] Deshouillers (J.-M.). - Problème de Waring avec exposants non entiers, Bull. Soc. math. France, t. 101, 1973, p. 285-295. | Numdam | MR 342477 | Zbl 0292.10038

[2] Estermann (T.). - Introduction to modern prime number theory. - Cambridge, at the University Press, 1952 (Cambridge Tracts in Mathematics and mathematical Physics, 41). | MR 47692 | Zbl 0049.03103

[3] Hardy (G.H.) and Wright (E.M.). - An introduction to the theory of numbers, New edition. - Oxford, at the Clarendon Press, 1968. | MR 67125 | Zbl 0086.25803

[4] Hua (L.K.). - Additive theory of prime numbers. Translated from the Chinese. - Providence, American mathematical Society, 1965 (Translations of mathematical Monographs, 13). | MR 194404 | Zbl 0192.39304

[5] Kuipers (L.) and Niederreiter (H.). - Uniform distribution of sequences. - New York, London, Sydney [etc.], J. Wiley and Sons, 1974 (Pure and applied Mathematics, Wiley-Interscience). | MR 419394 | Zbl 0281.10001

[6] Rauzy (G.). - Fonctions entières et répartition modulo 1 , II, Bull. Soc. math. France, t. 101, 1973, p. 185-192. | Numdam | MR 342483 | Zbl 0269.10029

[7] Rhin (G.). - Sur la répartition modulo 1 des suites f(p) , Acta Arithmetica, Warszawa, t. 23, 1973, p. 217-248. | MR 323731 | Zbl 0264.10026

[8] Titchmarsch (E.C.). - The theory of the Riemann zeta function. - Oxford, at the Clarendon Press, 1951. | MR 46485 | Zbl 0042.07901

[9] Vinogradov ( I.M. ). - The method of trigonometrical sums in the theory of numbers. Translated from the Russian. - London, New York, Interscience Publishers, 1954. | Zbl 0055.27504